MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR CARTO VIZIGO SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR CARTO VIZIGO SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Lot Number 0034907316
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ventricular tachycardia ablation procedure, a versacross connect access solution for carto vizigo sheath was selected for use.It was noted that the end of dilator broke off when the wire was removed and flush connected to it.The luer of the dilator was completely detached.Thus, device was replaced and no patient complications reported.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR CARTO VIZIGO SHEATH
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24241557
Report Number2124215-2026-05902
Device Sequence Number9184114
Product Code DRE
UDI-Device Identifier00685447020080
UDI-Public(01)00685447020080(17)270823(10)34907316
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0034907316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/02/2026
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown